MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK CATHETER EXT. 12 IN.; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK CATHETER EXT. 12 IN.; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95004
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A peritoneal dialysis (pd) nurse reported that a pd patient said there was a leak associated with pd treatment.Patient reported being all wet, and discovered that the catheter extension was leaking.In a follow up, the patient's pd nurse verified the fluid leak event and said the leak was coming from the extension set.There was no harm, intervention or adverse event associated with the leak.The patient was put on prophylactic antibiotics for precaution.The patient did get a new extension set and is doing treatments with no further issues.The extension set is available to return for investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
STAY SAFE/LUER LOCK CATHETER EXT. 12 IN.
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23673818
Report Number0008030665-2025-02881
Device Sequence Number15880032
Product Code KDJ
UDI-Device Identifier00840861100781
UDI-Public00840861100781
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-95004
Device Lot Number24LR08077
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY CYCLER SET; LIBERTY CYCLER SET; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER
Patient Age74 YR
Patient SexMale
Patient Weight98 KG